About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 367161, 9 pages
http://dx.doi.org/10.1155/2013/367161
Research Article

Local Convergence of Newton’s Method on Lie Groups and Uniqueness Balls

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Mathematics, Zhejiang University of Technology, Hangzhou 310032, China
3Department of Mathematics, National Sun Yat-sen University, Kaohsiung 804, Taiwan
4Center for Fundamental Science, Kaohsiung Medical University, Kaohsiung 80702, Taiwan
5Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 20 August 2013; Accepted 1 October 2013

Academic Editor: Antonio M. Peralta

Copyright © 2013 Jinsu He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsu He, Jinhua Wang, and Jen-Chih Yao, “Local Convergence of Newton’s Method on Lie Groups and Uniqueness Balls,” Abstract and Applied Analysis, vol. 2013, Article ID 367161, 9 pages, 2013. doi:10.1155/2013/367161